# SDR CALA2024112101229

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N62849
- Make and model: Boeing 737924ER
- Aircraft serial: 42204
- Aircraft time: 30,758 hours, 11,202 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 990512614
- Condition: Faulty
- Location: Zone 900
- Part time: 96,875 hours, 17,654 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REF TO LOG PAGE 9915110, FAINT ELECTRICAL SMELL/FUME FROM FWD GALLEY LEFT SIDE. FOUND BURNED PLASTIC RESIDUE ON OVEN EXHAUST EXHAUST FAN FWD GALLEY LOCATION 207.   FWD GALLEY REMOVED AND REPLACED GALLEY OVEN 207 REF AMM 25-34-00. OPS CHECKED GOOD. OK FOR SERVICE.
